Alert archive / California / Wind Advisories in 2013
Wind Advisory 8, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Nov 1, 2013, 2:02 PM PDT for San Mateo County, Santa Clara County, Santa Cruz County, California. It took effect at Nov 2, 2013, 11:00 PM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2013, 2:02 PM PDT (21:02 UTC)
- In effect from
- Nov 2, 2013, 11:00 PM PDT
- Expired
- Nov 3, 2013, 12:18 PM PST
- In force
- 14 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA
The radar
The San Francisco radar (KMUX), 14 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 9.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1758 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
970 WWUS76 KMTR 012102 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 202 PM PDT FRI NOV 1 2013 ...GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP IN THE HILLS THIS WEEKEND... .A STORM SYSTEM APPROACHING THE WEST COAST WILL RESULT IN MODERATE TO OCCASIONALLY STRONG NORTHERLY WINDS BEGINNING LATE SATURDAY EVENING AND CONTINUE THROUGH SUNDAY NIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR IN THE NORTH AND EAST BAY HILLS AS WELL AS THE SANTA CRUZ MOUNTAINS EARLY SUNDAY MORNING. ALTHOUGH WIND SPEEDS WILL DECREASE DURING THE DAY SUNDAY...THEY ARE EXPECTED TO RAMP BACK UP SUNDAY NIGHT. WINDS WILL DECREASE BELOW ADVISORY LEVEL MONDAY MORNING. CAZ507-021200- /O.NEW.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/ NORTH BAY MOUNTAINS- 202 PM PDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT FROM 11 PM PDT SATURDAY TO 7 AM PST MONDAY FOR THE NORTH BAY MOUNTAINS... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM PDT SATURDAY TO 7 AM PST MONDAY. * TIMING: 11 PM PDT SATURDAY EVENING THROUGH 7 AM PST MONDAY MORNING. * WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH. * IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ511-021200- /O.NEW.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/ EAST BAY HILLS AND DIABLO RANGE- 202 PM PDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT FROM 11 PM PDT SATURDAY TO 7 AM PST MONDAY FOR THE EAST BAY HILLS AND DIABLO RANGE... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM PDT SATURDAY TO 7 AM PST MONDAY. * TIMING: 11 PM PDT SATURDAY EVENING THROUGH 7 AM PST MONDAY MORNING. * WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH. * IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ512-021200- /O.NEW.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/ SANTA CRUZ MOUNTAINS- 202 PM PDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT FROM 11 PM PDT SATURDAY TO 7 AM PST MONDAY FOR THE SANTA CRUZ MOUNTAINS... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM PDT SATURDAY TO 7 AM PST MONDAY. * TIMING: 11 PM PDT SATURDAY EVENING THROUGH 7 AM PST MONDAY MORNING. * WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH. * IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
116 WWUS76 KMTR 021058 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 358 AM PDT SAT NOV 2 2013 ...STRONG AND GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP LATE THIS EVENING... .A STORM SYSTEM APPROACHING THE WEST COAST WILL RESULT IN MODERATE TO OCCASIONALLY STRONG NORTHERLY WINDS BEGINNING LATE THIS EVENING AND CONTINUE THROUGH SUNDAY NIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR IN THE NORTH AND EAST BAY HILLS AS WELL AS THE SANTA CRUZ MOUNTAINS EARLY SUNDAY MORNING. ALTHOUGH WIND SPEEDS WILL DECREASE DURING THE DAY SUNDAY...THEY WILL LIKELY INCREASE ONCE AGAIN SUNDAY NIGHT. WINDS ARE THEN EXPECTED TO DECREASE BELOW ADVISORY LEVEL BY MONDAY MORNING. CAZ507-022100- /O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/ NORTH BAY MOUNTAINS- 358 AM PDT SAT NOV 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO 7 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO 7 AM PST MONDAY. * TIMING: LATE THIS EVENING THROUGH EARLY MONDAY MORNING. * WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH. * IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 35 MPH OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ511-022100- /O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/ EAST BAY HILLS AND DIABLO RANGE- 358 AM PDT SAT NOV 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO 7 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO 7 AM PST MONDAY. * TIMING: LATE THIS EVENING THROUGH EARLY MONDAY MORNING. * WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH. * IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 35 MPH OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ512-022100- /O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/ SANTA CRUZ MOUNTAINS- 358 AM PDT SAT NOV 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO 7 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO 7 AM PST MONDAY. * TIMING: LATE THIS EVENING THROUGH EARLY MONDAY MORNING. * WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH. * IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 35 MPH OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
249 WWUS76 KMTR 022043 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 143 PM PDT SAT NOV 2 2013 ...LOCALLY STRONG AND GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP LATE SATURDAY EVENING AND CONTINUE AT TIMES THROUGH EARLY MONDAY MORNING... .A DRY COLD FRONT WILL SWEEP ACROSS THE REGION ON SATURDAY EVENING. AFTER FRONTAL PASSAGE...MODERATE TO LOCALLY STRONG NORTHERLY WINDS WILL DEVELOP. LOCALLY STRONG AND GUSTY WINDS WILL THEN CONTINUE THROUGH SUNDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR IN THE NORTH AND EAST BAY HILLS...AND LOCALLY IN THE SANTA CRUZ MOUNTAINS. ALTHOUGH WINDS WILL DECREASE DURING THE DAY SUNDAY...THEY ARE EXPECTED TO INCREASE ONCE AGAIN SUNDAY NIGHT. WINDS ARE THEN FORECAST TO DECREASE BELOW ADVISORY LEVEL BY MONDAY MORNING. CAZ507-031200- /O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/ NORTH BAY MOUNTAINS- 143 PM PDT SAT NOV 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING TO 7 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING TO 7 AM PST MONDAY FOR ELEVATIONS ABOVE 1000 FEET IN THE NORTH BAY MOUNTAINS. * TIMING: LATE SATURDAY EVENING THROUGH EARLY MONDAY MORNING. STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE NIGHT AND MORNING HOURS. * WINDS: NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH. * IMPACTS: POSSIBLE DOWNED TREES AND POWER LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ511-031200- /O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/ EAST BAY HILLS AND DIABLO RANGE- 143 PM PDT SAT NOV 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING TO 7 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING TO 7 AM PST MONDAY FOR ELEVATIONS ABOVE 1000 FEET IN THE EAST BAY HILLS. * TIMING: LATE SATURDAY EVENING THROUGH EARLY MONDAY MORNING. STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE NIGHT AND MORNING HOURS. * WINDS: NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH. * IMPACTS: POSSIBLE DOWNED TREES AND POWER LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ512-031200- /O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/ SANTA CRUZ MOUNTAINS- 143 PM PDT SAT NOV 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING TO 7 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING TO 7 AM PST MONDAY FOR ELEVATIONS ABOVE 1000 FEET IN THE SANTA CRUZ MOUNTAINS. * TIMING: LATE SATURDAY EVENING THROUGH EARLY MONDAY MORNING. STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE NIGHT AND MORNING HOURS. * WINDS: NORTHERLY WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 45 MPH. * IMPACTS: POSSIBLE DOWNED TREES AND POWER LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
321 WWUS76 KMTR 031052 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 252 AM PST SUN NOV 3 2013 ...LOCALLY STRONG AND GUSTY NORTHERLY WINDS ARE EXPECTED TO CONTINUE AT TIMES THROUGH EARLY MONDAY MORNING... .IN WAKE OF A DRY FRONTAL PASSAGE SATURDAY EVENING...WIND SPEEDS ARE EXPECTED TO INCREASE LATE THIS MORNING AND EARLY AFTERNOON ACROSS THE NORTH BAY HILLS. THE STRONGEST WIND SPEEDS WILL LIKELY OCCUR AT ELEVATIONS ABOVE 1000 FEET. ALTHOUGH WINDS WILL DECREASE DURING THE DAY TODAY...THEY ARE EXPECTED TO INCREASE ONCE AGAIN LATE TONIGHT INTO EARLY MONDAY MORNING. WIND SPEEDS WILL LIKELY FALL BELOW ADVISORY LEVEL BY LATE MONDAY MORNING. CAZ511-512-031200- /O.CAN.KMTR.WI.Y.0008.000000T0000Z-131104T1500Z/ EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS- 252 AM PST SUN NOV 3 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS CANCELLED THE WIND ADVISORY FOR THE EAST BAY HILLS AND SANTA CRUZ MOUNTAINS. $$ CAZ507-032300- /O.EXT.KMTR.WI.Y.0008.000000T0000Z-131104T1700Z/ NORTH BAY MOUNTAINS- 252 AM PST SUN NOV 3 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST MONDAY. * TIMING: THROUGH EARLY MONDAY MORNING. * WINDS: NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: POSSIBLE DOWNED TREES AND POWER LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
596 WWUS76 KMTR 032018 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1218 PM PST SUN NOV 3 2013 CAZ507-032130- /O.CAN.KMTR.WI.Y.0008.000000T0000Z-131104T1700Z/ NORTH BAY MOUNTAINS- 1218 PM PST SUN NOV 3 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS CANCELLED THE WIND ADVISORY. NORTHEASTERLY WINDS WILL LIKELY REMAIN BREEZY THROUGH THE NORTH BAY MOUNTAINS...BUT BELOW WIND ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Nov 1, 10:30 AM PDT, 3 hours 32 minutes earlier.
Area forecast discussion, Nov 1, 10:30 AM PDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 AM PDT FRI NOV 1 2013
.DISCUSSION...AS OF 9:32 AM PDT FRIDAY...SATELLITE IMAGERY SHOWS
CLEAR SKIES ACROSS THE DISTRICT THIS MORNING WITH STRATUS AND
VISIBLE SHIP TRAILS OUT OVER THE OCEAN. A LARGE DOME OF HIGH
PRESSURE ALOFT REMAINS OVER THE EASTERN PACIFIC AND THIS WILL
TRANSLATE TO A PLEASANT DAY ACROSS THE DISTRICT TODAY WITH HIGH
TEMPERATURES FORECAST TO RANGE FROM THE 60S AT THE COAST TO THE
70S INLAND.
ON SATURDAY A FRONTAL SYSTEM IS PROGGED TO MOVE ONTO THE WEST
COAST. CENTERED MAINLY OVER THE PACIFIC NORTHWEST...THE UPPER
TROUGH WILL EXTEND INTO NORTHERN CALIFORNIA AND THEN MOVE INTO THE
GREAT BASIN BY SUNDAY. PRECIPITATION WITH THIS SYSTEM IS EXPECTED
TO REMAIN WELL NORTH AND EAST OF OUR AREA HOWEVER INCREASED WINDS
AND COOLER TEMPERATURES WILL BE THE MAIN EFFECTS OF THIS SYSTEM
FOR OUR DISTRICT. WIND SPEEDS ARE FORECAST TO RAMP UP BEGINNING SATURDAY
EVENING OVER THE COASTAL WATERS AND NORTH AND EAST BAY HILLS...THEN
BY SUNDAY MORNING WINDS WILL INCREASE ACROSS THE SANTA CRUZ
MOUNTAINS AS WELL. WIND SPEEDS ARE EXPECTED TO DECREASE SOMEWHAT
DURING THE DAY SUNDAY...HOWEVER BREEZY CONDITIONS WILL PERSIST IN
THE HILLS SUNDAY NIGHT INTO MONDAY AS BRISK NORTHERLY FLOW REMAINS
OVER THE AREA. HIGH TEMPS ARE FORECAST TO COOL INTO THE 50S AND
60S BY SUNDAY AND MONDAY.
HIGH PRESSURE ALOFT WILL REBUILD OVER THE EASTERN PACIFIC EARLY
NEXT WEEK ALLOWING TEMPERATURES TO WARM BACK TO NORMAL. DRY
CONDITIONS TO PERSIST THROUGH THE PERIOD...ALTHOUGH MEDIUM RANGE
MODELS HINT AT A POSSIBLE RAIN-PRODUCING SYSTEM AFFECTING
CALIFORNIA LATE NEXT WEEK.
&&
.AVIATION...AS OF 10:30 AM PDT FRIDAY...LIGHT OFFSHORE FLOW IS
RESULTING IN CLEAR SKIES AND LIGHT WINDS. CHANCE OF LOW CLOUDS
AROUND MRY BAY EARLY MORNING.
VICINITY OF KSFO...VFR. LIGHT WINDS.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR. LIGHT WINDS. LOW CLOUDS
POSSIBLE BUT UNLIKELY TOMORROW MORNING.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...NONE.
&&
PUBLIC FORECAST: SIMS
AVIATION: AC
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAHazardous weather outlook, Nov 1, 5:15 AM PDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 515 AM PDT FRI NOV 1 2013 CAZ006-505-507-509-511-512-021300- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST- EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS- 515 AM PDT FRI NOV 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...FRIDAY AND FRIDAY NIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BREEZY TO WINDY CONDITIONS WILL DEVELOP IN WAKE OF A DRY FRONTAL PASSAGE LATE SATURDAY...ESPECIALLY NEAR THE COAST AND ACROSS THE HILLS. THE STRONGEST WINDS WILL OCCUR SATURDAY NIGHT WITH LOCAL WIND GUSTS AS HIGH AS 50 MPH POSSIBLE. WINDS WILL GRADUALLY DECREASE NEAR THE COAST LATE SATURDAY NIGHT...BUT REMAIN LOCALLY STRONG AND GUSTY IN THE HILLS THROUGH THE REST OF THE WEEKEND. A WIND ADVISORY MAY BE NEEDED FROM SATURDAY EVENING THROUGH EARLY SUNDAY MORNING...ESPECIALLY FOR THE NORTH AND EAST BAY HILLS. PLEASE CONTINUE TO MONITOR LATEST NATIONAL WEATHER SERVICE FORECASTS FOR FURTHER UPDATES AND POSSIBLE ADVISORIES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:05 AM PDT | Gale Watch | MTR | 42 hr | |
| Nov 1, 3:05 AM PDT | Small Craft Advisory | MTR | 5 days | |
| Nov 1, 2:55 PM PDT | Gale Warning | MTR | 67 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.